# SDR SWAA2023012682295

- Difficulty date: December 16, 2022
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 57,380 hours, 30,141 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E BULB SEAL ATTACH BRACKET UNDER DEFLECTION CONTROL RIB AT ORSS 261+11 IS CRACKED.<[01] REMOVED AND REPLACED T/E BULB SEAL ATTACH BRACKET UNDER DEFLECTION CONTROL RIB ORSS 261+11 P/N 115A2953-1 IAW SRM 51-40-02 AND AIPC 57-50-00-25;[02] VERIFIED CORRECTIVE ACTION 1.;[03] VERIFIED MEASUREMENT TABLE.
